Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sudden red spots all over my body and face. What is happening ?

I am living in Shenzhen China, this morning i woke up with red spots all over my body and face . So far i feel not itch. But some of these spots are more like pus filled boils.The only place i d not have these spots are on my backside and groin. They are everywhere else and so many they almost blend into one another. I am a UK citizen and have been in China for almost three years. But since i moved to Shenzhen i have had nothing but health problems such as severe throat infections requiring IV treatment which was hopeless.I d appreciate any information you could forward to me ASAP AGE 52, smoker, drink very little, no drugs use David
Asked On : Sun, 6 Mar 2011
Answers:  4 Views:  649
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello dear, it looks like chicken pox, or some other viral infection.kindly visit a physician.
Answered: Mon, 7 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
it appears as if it is chicken pox infection. have rest and light diet. it is auto limiting disease you have to prevent complications. keep temperature under control avoid cold things and exposure to cold. have hot tea or milk. Take raisins for sucking. There is a plant called khoob kalan here it's decoction is given to cure it. In case of high fever or chest congestion immediately consult doctor.
Answered: Mon, 7 Mar 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response

it may be mild attack of chickenpox.

he will give u anti allergic. n also discontinue the offending drug.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi! greetings from health care magic
it may be chicken pox. consult your doctor ASAP. It is viral infection so start antiviral meds with consultation with your doctor. Thank you
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor